Items where Subject is "Q Science > QA Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: H | K
Number of items at this level: 7.

H

Hall, Stuart J. (2014) Perelman's entropy for some families of canonical metrics. Experimental Mathematics, 23 (3). pp. 277-284. ISSN 1944-950X

Hall, Stuart J. (2013) Quasi-Einstein metrics on hypersurface families. Journal of Geometry and Physics, 64. pp. 83-90. ISSN 0393-0440

Hall, Stuart J. and Haslhofer, Robert and Seipmann, Michael (2014) The stability inequality for Ricci-flat cones. Journal of Geometric Analysis, 24 (1). pp. 472-494. ISSN 1050-6926 (Print) 1559-002X (Online)

Hall, Stuart J. and Murphy, Thomas (2014) Bounding λ2 for Kähler–Einstein metrics with large symmetry groups. Annals of Global Analysis and Geometry, 46 (2). pp. 145-158. ISSN 0232-704X

Hall, Stuart J. and Murphy, Thomas (2014) On the spectrum of the Page and the Chen-LeBrun-Weber metrics. Annals of Global Analysis and Geometry, 46 (1). pp. 87-101. ISSN 0232-704X

Hall, Stuart J. and Murphy, Thomas (2013) Variation of complex structures and the stability of Kähler-Ricci Solitons. The Pacific Journal of Mathematics, 265 (2). pp. 441-454. ISSN 0030-8730

K

Khanjani Shiraz, Rashed and Charles, V and Tavana, Madjid and Di Caprioe, Debora (2016) A Redundancy Detection Algorithm for Fuzzy Stochastic Multi-Objective Linear Fractional Programming Problems. Stochastic Analysis and Applications. ISSN 0736-2994 (Print) 1532-9356 (Online)

This list was generated on Mon Aug 21 05:16:03 2017 BST.